# SDR N6WA20140719002

- Difficulty date: July 19, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 15,721 hours, 10,332 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENG HIGH OIL TEMP IN FLIGHT, ENG SHUTDOWN.  R & R NR 1 ENG OIL LEVEL & TEMP SENSOR IAW AMM 79-31-01.
